# SDR MALA010703

- Difficulty date: August 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 3,582 hours, 4,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CVG, 2 DENTS STRADDLING FRAME 20 ON LT FUSELAGE INITIALED PLANNING WATCH TO ACCOMPLISH A CLOSE VISUAL INSPECTION OF DENTED AREA EVERY 300 FLIGHTS PER EA01-00142 UNTIL PERMANENT REPAIR IS COMPLETED.  MAINTENANCE REPAIRED IAW EO A53053 ON LT SIDE FUSELAGE FRAME 20.
